# SDR VNAA2018022099903

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 32,750 hours, 31,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND LOWER MID CAP ANGLE CORRODED AROUND FASTENER HOLES. REPLACED PAX DOOR LOWER MID CAP ANGLE.
